U.S. doctors online nowAsk doctors free
Germany
A 31-year-old female asked:

i had surgery a few days ago & was given painkillers & antibiotics. i'm still nauseous and lethargic. how long should it take for this to pass?

1 doctor answer3 doctors weighed in
Dr. Jan Lei Iwata
Ophthalmology 26 years experience
Depends on what: surgery and anesthesia was used how long it will stay in your body, whether you were under general or MAC anesthesia. You will be nauseous and lethargic initially. Then, it should get better each day. If you were under anesthesia for many hours it will take longer, as the anesthesia takes longer to get out of your system. So, make sure to get a lot of rest!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jul 12, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.